# SDR DALA2021070603742

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 77,346 hours, 29,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:610. CORRECTIVE ACTION: FOUND SURVIVAL PACK LANYARD NOT ROUTED CORRECTLY ROUTED LANYARD CORRECTLY & ARMING LEVER OPS NML. (1859958)
